# SDR USAA020198

- Difficulty date: May 22, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 46,636 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SHELF WITH .25 INCH CRACK ON EACH SIDE OF FASTENER, AFT END OF S18 LEFT SHELF AT AFT INBOARD FASTENER.  REPLACED 18A SHELF ASSEMBLY PER SRM 51-40-02.  (M)
